# SDR HEEA0013647

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 5208130004
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ INDICATOR AEM LIGHT COMES ON IN NORMAL POSITION.
